Skip to Content
Home > Wellness > Health Library > Medicines That Can Cause Confusion or a Decreased Alertness
Browse and register for related classes.
Many prescription and nonprescription medicines can cause
confusion or make you less alert. A few examples are:
Contact your doctor before you stop taking or reduce the dose
of a regular prescription medicine, unless you believe you are having a serious
side effect or an
If you have questions about any medicines and their effects,
ask your doctor or pharmacist. If you are taking one of the above medicines or
recently started a new medicine and are having problems with side effects, call
the doctor who prescribed your medicine to report and talk about your symptoms.
Your doctor may change your dosage or change or discontinue your medicine. An
office visit may not be needed.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerDavid Messenger, MD
Current as ofMay 27, 2016
Current as of:
May 27, 2016
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & David Messenger, MD
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
250 Pleasant Street
Concord, NH 03301
Share Feedback and Questions
View Quality Data
© 2017 Concord Hospital